On automorphism groups of finite dimensional modules
Compositio Mathematica, Volume 28 (1974) no. 1, pp. 21-31.
@article{CM_1974__28_1_21_0,
     author = {Sanchez, Pedro Pablo},
     title = {On automorphism groups of finite dimensional modules},
     journal = {Compositio Mathematica},
     pages = {21--31},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {1},
     year = {1974},
     zbl = {0286.20052},
     mrnumber = {344354},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_1_21_0/}
}
TY  - JOUR
AU  - Sanchez, Pedro Pablo
TI  - On automorphism groups of finite dimensional modules
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 21
EP  - 31
VL  - 28
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__28_1_21_0/
UR  - https://zbmath.org/?q=an%3A0286.20052
UR  - https://www.ams.org/mathscinet-getitem?mr=344354
LA  - en
ID  - CM_1974__28_1_21_0
ER  - 
%0 Journal Article
%A Sanchez, Pedro Pablo
%T On automorphism groups of finite dimensional modules
%J Compositio Mathematica
%D 1974
%P 21-31
%V 28
%N 1
%I Noordhoff International Publishing
%G en
%F CM_1974__28_1_21_0
Sanchez, Pedro Pablo. On automorphism groups of finite dimensional modules. Compositio Mathematica, Volume 28 (1974) no. 1, pp. 21-31. http://www.numdam.org/item/CM_1974__28_1_21_0/

[1] Alfred W. Goldie: Rings with Maximum Condition. Yale University Notes, 1964.

[2] P. Hall: Nilpotent Groups. Canadian Mathematical Congress, Summer Seminar, University of Alberta, 1957. | Zbl

[3] N. Jacobson: Structure of Rings. Amer. Math. Soc. Colloquium, Providence, 1964. | MR | Zbl

[4] E.R. Kolchin: On Certain Concepts in the Theory of Algebraic Matrix Groups. Ann. Math., 2 49 (1948) 774-789. | MR | Zbl

[5] A.I. Malcev: On Certain Classes of Infinite Soluble Groups. Amer. Math. Soc. Transl., 2, No. 2 (1956) 1-21. | MR | Zbl

[6] D.J. Winter: Representations of Locally Finite Groups. Bull. Amer. Math. Soc., 74 (1968) 145-148. | MR | Zbl

[7] H. Zassenhaus: Beweis eines Satzes uber diskrete Gruppen. Abh. Math. Sem. Univ. Hamburg, 12 (1938) 289-312. | JFM | Zbl